# SDR 39LA2014012254

- Difficulty date: January 22, 2014
- Submitted: January 24, 2014
- Operation: Air carrier
- Aircraft: N408UD
- Make and model: Skrsky S61N
- Aircraft serial: 61772
- Aircraft time: 28,387 hours, 78,722 cycles
- Engine: Ge CT581402
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 28B135145AM
- Part serial: 101
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTING OAIX DURING CRUISE FLIGHT THE NR 1 FUEL BOOST PUMP LIGHT ILLUMINATED FOLLOWED BY AN AFCS FAILURE.  SHORTLY AFTER THE TAIL TAKE-OFF LIGHT ILLUMINATED  WITH A NR 1 GEN WARNING LIGHT.  THE EMERGENCY PROCEDURE CHECKLIST WAS EXECUTED WITHOUT RESOLUTION.  THE DECISION WAS MADE TO DIVERT TO THE NEAREST AIRPORT WHICH WAS JBAD, THE FLIGHT WAS COMPLETED WITHOUT FURTHER INCIDENT.  REPLACED  NR 1 AC GEN IAW S61 MM 24-20-1, OPERATIONS CHECKED OK NO DEFECTS NOTED.
